Averaging of Brinkman’s filtration equanions in layered porous media | Mekhanika | kompozitsionnykh | materialov i konstruktsii
> Volume 16 > №4 / 2010 / Pages: 483-502

Averaging of Brinkman’s filtration equanions in layered porous media

, ,

Abstract:

Here we consider Brinkman’s filtration in layered porous media. We extend the theory of asymptotic homogenization to a medium with three scales: micro (porous size), mini (layers’ size) and global. We deduce the governing equations for all scales from the smallest to the largest. As a result, in order to find physical quantities on all scales, we will to solve a family of periodic problems in cells.

1